Jump to content
CrazyBoards.org

AnneMarie

Member
  • Content Count

    6,605
  • Joined

  • Last visited

About AnneMarie

  • Rank
    Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Woman
  • Interests
    Varied.

    Meds: Latuda, Lamictal, Adderall XR, Klonopin, non-psych stuff

    Past psych meds: Lithium, Depakote, Tegretol, Risperdal, Seroquel, Geodon, Mirapex, Effexor, Prozac, Lunesta, Ambien, and brief stints on Trileptal, Zyprexa, Abilify, Restoril, Ativan... and whatever else I've forgotten.

Recent Profile Visitors

3,376 profile views
  1. Sleep issues can be a precursor for me. You are probably getting initial signs. Good that you recognized them and are acting. I find that the sooner I can spot an episode starting, the smaller the med adjustment needed to keep me on a more even keel.
  2. Are you a benefited employee at a company with more than 50 employees? If so, they probably have a short-term disability program that would just require a letter from your doctor stating that you have a medical issue and cannot work right now. They don't even have to know why you can't work. I hope this is your case since it would solve most of the money problem and give you time to recover from the episode. If you are an unbenefitted employee, I have no words of wisdom on how to get immediate financial assistance. Sorry. The suggestion to talk to your family is a good one, particularly if you get along with them. Having some people who care around would be good mentally, too. Episodes don't last forever and disability doesn't have to be a permanent thing. I've had to take leaves of absence twice now. I would have been fired if I had to continue working. As it is, I am still employed at the same place. Disability saved me. Your pdoc should know how important it can be. Explain what's up and what you think you need. She should be understanding and helpful.
  3. I hope you are calmer now. The time change alone is enough to be destabilizing. Do you have a rescue med with you? I mean, I don't think that you are upset is all that unusual, just perhaps the extent. Practice some self soothing techniques. This will pass.
  4. Your serum level was really low. The increase will not kill you! It'll still be a safe range probably with plenty of room to spare. Go on. You know you are going to do it. Just get it over already.
  5. Congratulations on your resiliency. That was a rough go. Akathisia is horrible, not to mention the crazy. Time. It takes time. Sometimes lots of time. Everything will come back. Have faith. It just might take some months to fully regain yourself once you are on the right course of meds. And it's a slow process stepping down on the meds. Too fast, symptoms reappear. Too slow, sometimes they hinder you. It is a delicate balance you have to work with your doctor. Therapy can make a huge difference, too. It can be really hard to process the crazy whether it be accepting that you have it to what you did while out of your head. A tdoc who understands bipolar is important, IMO. Bring your husband. He could use some help, too. I'm sorry about your dog. Your son will regain the lost ground and become comfortable and secure and happy again as you stabilize and get well. He needs time, too. And, you will get well. And so will he.
  6. Lamictal is not much of an antimanic for many. The heightened senses you describe sound like euphoria to me. I used to get it that way as a kid. Those sensations for me mean hypo is starting. I'd call your doc. Maybe it's not just hypo and you have two things happening - decreased sedation and kick start of hypo. At any rate, if you have really heightened sense, I'd guess on some hypo. Call your pdoc. ETA: I found Seroquel sedating. Not all AAPs are like that. I take Latuda now and am awake with all of my senses at a "normal" level of sensation. My point is that you can ask for a different antimanic than Seroquel.
  7. My impression is that you are slowing down a bit, which I hope actually is the case. Hang in there. You will eventually return to a normal life.
  8. At least one of you was out of line in the harshness of your reply. All of you together is like ganging up, although I doubt that was your intention. I understand why Evey feels the way she does. I would, too, and I'm not in a tender place.
  9. I lost a lot of weight on Latuda. Was on a low fat, low carbs, almost no sugar diet with lots of exercise. Basically, my version of the diabetic diet. I've gained some of it back, unfortunately, when I relaxed too much. (Many self-reprimands!) Latuda does not stop me from loosing weight. However, I would guess that all AAPs require me to eat less and exercise more than if I was not on them. Or maybe it is just that my metabolism changed. That happens as we age. There's an increment that comes with each decade milestone. Seroquel and Depakote caused me to gain a lot of weight quickly. I ended up with type II diabetes after psych meds when I wasn't even close before them. That may be a factor in difficulty loosing weight. Not sure. Also not sure about other AAPs except for Risperdal, which I did not gain on, but I could not loose.
  10. How do you cut your hair straight across in the back? You usually don't which is why most people should only try this once!
  11. It could be that the morning dose is doing more to wake you up so seems to be more effective. Also, do you take it with food? The difference could be the amount of food you eat. More food equals slower absorption which could seem like a change in efficacy at such a low dose, especially compared to no food. There also is what you are eating as Sylvan suggested. 10mg is not a very high dose. It would not be unusual for you to need more. I also strongly recommend that when you see your doc, request the extended release version. That short acting stuff makes me crazy and can be destabilizing bipolar-wise to many that I know. Be careful.
  12. I took 7.5mg morning and 7.5mg evening for a mania that happened despite an increase to my other meds. I wasn't very stable at the time. It started working by first night, more so the next day.
  13. All of the above sounds like atypical depression. Atypical depression actually is the most common type of depression despite its name. Anyways, google "atypical depression." You'll find a lot to support what you are describing here. These symptoms respond to treatment like the rest of depression symptoms - sometimes altogether, sometimes certain aspects respond more quickly or completely. Depends on you. Personally, I'd want a second opinion on a sz diagnosis. What you describe sounds to me, a total non-professional, more like MDD that isn't completely resolving.
  14. Regarding adult diagnosis: I don't think the issue is whether one makes it to adulthood without a diagnosis. That is not so uncommon, especially for inattentive type. The issue of adult diagnosis has much more to do with whether you had inattentive or other ADHD symptoms when you were young. ADHD is thought of as something one grows out of, not into. That might be what you pdoc meant - if you didn't have symptoms as a kid, you probably don't have ADHD now. ?? I had some ADD symptoms when I was young but I managed fine until my MI worsened. Worsening MI plus MI meds kind of depleted my reserves to be able to martial my thoughts to overcome the inattention. At least that is the best way I can describe it for me. I probably would have done better in school with stims, but did well enough without them that I don't regret not having been diagnosed. And, truth is, I don't really care whether I have an ADHD diagnosis or not. Adderall makes a real difference in my life now. That is what is important. I did not really feel a difference until 20mg, but everyone is different.
  15. This will sound cavalier but moving forward can be as basic as letting go of the past and giving yourself a clean slate. Letting go of the past was one of the most difficult things that I've done. I blamed and punished myself for a few things for a long time. Now I see that period of being mad at myself as more wasteful than the prior things I did that I regretted. When I lived my regrets, when I couldn't see my MI and get help, I was living in the present and I can see now that I was doing the best that I could at the time. When I was living filled with self-disappointment and recrimination for the crazy and not getting treatment for so long, I was focusing my present life on the past even though the past was done and I could not change it. That was wasted time. When I started focusing on the present and the steps necessary to grow into a more positive future, I started to live again. Can you start living in the present? Today really is all there is for sure. What happened in the past is done. Your beliefs have changed. This happens to many people. Let them go. It's hard but worth it. You don't have to regret a life experience. It happened. Learn from it instead of regret it. As for what type of MI you have, it is hard to say and we don't diagnose here. In the end, what matters is that you are getting effective treatment. It sounds like you are getting some now. Go with it. Explore where life leads now.
×
×
  • Create New...